# SDR QXEA2012111501410

- Difficulty date: November 15, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 4,186 hours, 4,334 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Part number: 82410608009
- Part serial: F811164
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 4,184 hours, 4,332 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 2000 FT ON FINAL, AUTOPILOT OFF, MADE LT WING DOWN AILERON TRIM INPUT.  AILERON TRIM CONTINUED TOWARDS FULL LT WING DOWN.  PRESSED RT WING DOWN SIDE OF SWITCH, MOVEMENT STOPPED, THEN TRIMMED BACK TO LEVEL FLIGHT.    LANDING UNEVENTFUL.  COULD NOT DUPLICATE, NO CDS MESSAGES FOUND.  AS A PRECAUTIONARY MEASURE R & R AILERON & RUDDER TRIM CONTROL PANEL IAW AMM TASK 27-13-16-000-801, 27-13-16-400-801.  OPS TESTED GOOD, ACFT OK FOR CONTINUED SERVICE.
